# SDR AALA20070588

- Difficulty date: April 1, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 359002001201
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA  INFLIGHT T1190/01APR  MBJ TO JFK - FLIGHT HAD DUAL RUDDER FAULT INDICATION.  EMERGENCY DECLARED AND AIRCRAFT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT WAS OVERWEIGHT FOR LANDING.  REPLACED NUMBER ONE AND TWO FEEL LIMITATION COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
